# SDR SWAA2021072128964

- Difficulty date: February 8, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 27,833 hours, 11,911 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 951-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** ON AFT GALLEY DOOR INBOARD CREASE BEAM CORD; LOCTED BETWEEN STA. 951 AND STA. 992.8; RBL 50; AND WL 208.1 / AFT GALLEY DOOR LRW MAIN SILL R/H INNER CHORD AT BS 962-984 FOUND TO BE OUT OF LIMITS MORE THAN 3 FASTENERS IN A GROUP IAW SRM 53-70-15-1A-1. REPAIRED IAW ATS ER 20-01719 IR & SWA EA REPAIR-53EA-07833 REV 1
